# SDR MALA976570

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 2611 · Smoke Detection
- Part: Smokedetector
- Part number: 7211121100
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CARGO SMOKE WARNING ILLUMINATED, PER QRH NR 1 CARGO EXTINGUISHER ACTIVATED.  CARGO SMOKE WARNING EXTINGUISHED FOR APPROXIMATELY 30 SECONDS AFTER BOTTLE DISCHARGED.  RETURNED TO THE GATE.  MAINTENANCE REPLACED NR 1 FIRE BOTTLE AND BOTH SMOKE DETECTOR FOR PRECAUTIONARY REASON.  OPS CHECKS GOOD.
